RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 247, Number 5, Pages 1050–1053 (Mi dan42905)  

MATHEMATICS

On the points of continuity of a metric projection in a space of continuous functions

E. V. Oshman

Ural State University, Sverdlovsk

Full text: PDF file (544 kB)

Bibliographic databases:

UDC: 517.5
Presented: А. Н. Тихонов
Received: 27.02.1979

Citation: E. V. Oshman, “On the points of continuity of a metric projection in a space of continuous functions”, Dokl. Akad. Nauk SSSR, 247:5 (1979), 1050–1053

Citation in format AMSBIB
\Bibitem{Osh79}
\by E.~V.~Oshman
\paper On the points of continuity of a metric projection in a space of continuous functions
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 247
\issue 5
\pages 1050--1053
\mathnet{http://mi.mathnet.ru/dan42905}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0550464}
\zmath{https://zbmath.org/?q=an:0434.41023}


Linking options:
  • http://mi.mathnet.ru/eng/dan42905
  • http://mi.mathnet.ru/eng/dan/v247/i5/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019